English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Traveling Salesman Path Problems

MPS-Authors
/persons/resource/persons45117

Newman,  Alantha
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Lam, F., & Newman, A. (2008). Traveling Salesman Path Problems. Mathematical Programming / A, 113(1), 39-59. doi:10.1007/s10107-006-0046-8.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-1D4B-0
Abstract
There is no abstract available